Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 60, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 6:38 PM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 52 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 6:38 PM CDT (23:38 UTC)
- Expired
- Jul 15, 2024, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:40 PM CDT | TORNADO | 4 Sse Loran, IL | A tornado developed just northeast of Hanover in Jo Daviess County, and tracked to the southeast around 50 mph along an intermittent path around 30 miles. The tornado caused significant roof damage to a home east of Hanover. The tornado then moved into Carroll |
| Jul 15, 6:44 PM CDT | TSTM WND GST 60 | Elizabeth, IL | Estimated winds of 60 mph at the leading edge of the line, with low visibility. |
| Jul 15, 6:45 PM CDT | TSTM WND DMG | Elizabeth, IL | large tree branches down, garden corn flattened. Delayed report. |
| Jul 15, 6:48 PM CDT | TORNADO | 3 Nnw Elmoville, IL | A tornado developed just east of Woodbine in Jo Daviess County, and moved southeast along an intermittent 8 mile path. The tornado downed numerous trees along S. Massbach Road. The tornado was rated EF-1 with maximum winds around 100 mph. Thanks to emergency m |
| Jul 15, 6:50 PM CDT | TORNADO | 4 Nne Stockton, IL | A tornado developed northwest of Stockton in Jo Daviess County, and moved E/SE along an intermittent 15 mile path, before lifting near Lena in Stephenson County. The tornado snapped a wooden power pole near the base, snapped tree trunks, and impacted a farmste |
| Jul 15, 6:51 PM CDT | TORNADO | 6 Nnw Stockton, IL | A public video showed a brief tornado in rural areas northwest of Stockton. There was no observed damage to assign a rating, so the tornado is classified as EF-Unknown. Times estimated by radar. |
| Jul 15, 6:56 PM CDT | TSTM WND GST 84 | 3 N Stockton, IL | |
| Jul 15, 7:00 PM CDT | TSTM WND DMG | 3 N Stockton, IL | Several tree branches down of various diameter down once that is 1 foot and a half. |
| Jul 15, 7:00 PM CDT | TSTM WND DMG | Warren, IL | Tree uprooted by the thunderstorm winds. |
| Jul 15, 7:05 PM CDT | TSTM WND DMG | Pearl City, IL | Photo received on social media of a large tree limb that was downed by the winds, nearly falling on a garage in town. |
| Jul 15, 7:25 PM CDT | TSTM WND GST 93 | Lena, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1844 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
017
WFUS53 KDVN 152338
TORDVN
ILC015-085-177-160030-
/O.NEW.KDVN.TO.W.0060.240715T2338Z-240716T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
638 PM CDT Mon Jul 15 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Jo Daviess County in northwestern Illinois...
Northern Carroll County in northwestern Illinois...
Western Stephenson County in northwestern Illinois...
* Until 730 PM CDT.
* At 638 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Scales Mound to Whitton, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Hanover, Elizabeth, Woodbine, Apple River, Massbach, Schapville,
Apple River Canyon State Park, Canyon Camp, Camp Far Horizons, and
Elizabeth Fairgrounds around 645 PM CDT.
Stockton, Warren, Elmoville, and Jo Daviess County Fairgrounds
around 650 PM CDT.
Nora, Willow, and Stockton Airport around 655 PM CDT.
Other locations in the path of these tornadic storms include Loran,
Kent, Waddams Grove, Lena, Pearl City, Winslow, Lake Le-Aqua-
na State Park, Eleroy, Mc Connell, Freeport, Shannon, Buena Vista,
Oneco, Orangeville, Red Oak, Scioto Mills, Damascus and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4250 8962 4212 8970 4218 9028 4221 9037
4225 9041 4251 9037
TIME...MOT...LOC 2338Z 272DEG 37KT 4251 9025 4222 9033
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech2 follow-up statements
080
WWUS53 KDVN 160000
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
700 PM CDT Mon Jul 15 2024
ILC015-085-177-160030-
/O.CON.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
700 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EASTERN
JO DAVIESS...NORTHEASTERN CARROLL AND WESTERN STEPHENSON COUNTIES...
At 700 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Jo Daviess County Fairgrounds to near Loran,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lena, Pearl City, Winslow, Loran, Kent, Eleroy, Lake Le-Aqua-na
State Park, Waddams Grove, Shannon, Buena Vista, Mc Connell,
Damascus, Bolton, Freeport, Oneco, Orangeville, Red Oak and Scioto
Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4250 8962 4212 8970 4216 9012 4251 9009
TIME...MOT...LOC 0000Z 273DEG 39KT 4250 8995 4219 8997
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech739
WWUS53 KDVN 160014 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
714 PM CDT Mon Jul 15 2024
ILC085-160024-
/O.CAN.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Jo Daviess IL-
714 PM CDT Mon Jul 15 2024
...THE TORNADO WARNING FOR EASTERN JO DAVIESS COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Illinois.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.
&&
LAT...LON 4250 8962 4212 8970 4214 8993 4251 8990
TIME...MOT...LOC 0014Z 270DEG 37KT 4250 8978 4219 8980
$$
ILC015-177-160030-
/O.CON.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Carroll IL-Stephenson IL-
714 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN CARROLL AND WESTERN STEPHENSON COUNTIES...
At 714 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Winslow to near Shannon, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Freeport, Lena, Pearl City, Shannon, Winslow, Buena Vista, Loran,
Oneco, Orangeville, Kent, Waddams Grove, Eleroy, Red Oak, Damascus,
Lake Le-Aqua-na State Park, Mc Connell, Scioto Mills, and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4250 8962 4212 8970 4214 8993 4251 8990
TIME...MOT...LOC 0014Z 270DEG 37KT 4250 8978 4219 8980
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 19 minutes earlier. Its key messages:
- A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
- Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
- A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
- Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL Issued by National Weather Service Paducah KY 619 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees. - Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible. - A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour. - Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 256 PM CDT Mon Jul 15 2024 There is a Moderate Risk (level 4 of 5) for severe weather this afternoon into tonight for much of the outlook area, with an Enhanced Risk (level 3 of 5) across the south. Please monitor the weather closely and heed any warnings issued for your location! SPC mesoanalysis early this afternoon showed a mid-level vorticity max across E South Dakota/SW Minnesota/NW Iowa, positioned to the south of a 80 kt 300mb jet over northern Minnesota and Wisconsin. A zone of low-level moisture convergence was noted (where surface dewpoints were between 75 to 80 degrees!), stretching from central Iowa to the Quad Cities and into central Illinois. As large-scale ascent associated with the mid-level impulse overspreads the area late this afternoon/evening, this quasi- stationary zone of low- level convergence may aid in focusing the convective initiation. With extreme instability in place (3500 - 4500 J/kg MLCAPE), anticipate explosive convective development and rapid upscale growth into one, or possible a few, bowing line segments. Forward-propagating Corfidi vectors and W to SE sloping theta-e and 1000-500mb thickness contours should help in eventually guiding the MCS to the ESE or SE later into the evening. CAMs have been consistent on showing significant severe wind gusts in the strongest bowing segments and the HREF max wind gust output shows several corridors with values of 60-70+ kts. Greatest uncertainty is on the exact placement/track of the dominant surging MCS, with a northern scenario focused across the NE forecast area (NW Illinois) and another camp further south which would bring significant winds to a larger portion of eastern Iowa and northwest Illinois. To reiterate, today is a favorable setup for a higher end wind event (scattered 75+ mph gusts) due to a very unstable air mass, sufficient deep layer shear, steep mid-level lapse rates near 8 C/km, and theta-e index values near 35. A few tornadoes are possible in association with any surging storm segments as 0-3 km shear of 30+ kts supports development of mesovortices. There is also potential for very heavy rainfall with PWATs near 2". There could be a zone of training convection that leads to heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash flooding across the outlook area. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 256 PM CDT Mon Jul 15 2024 Cooler and less humid air will move into the region behind a cold front by Tuesday and last through the end of the week. Overnight lows in the 50s are forecast on several nights, giving our air conditioning a bit of a break. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 619 PM CDT Mon Jul 15 2024 Convection will pose a significant hazard to operations through the next few hours. Measured wind gusts at ground level of 70-80 kts have been reported in the last hour. This system will likely approach the KMLI-KDVN-KCLI corridor at similiar intensity and may produce winds over 50 kt as far south as KBRL. Ceilings and visibility will drop to near IFR and heavy thunderstorms and gusty winds may persist for around an hour before moving to the southeast. Areas of heavy rain may aid in fog formation in the early morning hours Tuesday with drier west winds and VFR conditions forecast for the daytime hours Tuesday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Ervin/Uttech AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 345 PM CDT Mon Jul 15 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 345 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a Moderate risk, level 4 of 5, for this afternoon and evening for much of eastern Iowa and northwest Illinois. Very damaging winds to 85 mph, very large hail and a few tornadoes are likely. Torrential rain producing flash flooding is also possible. There is a flash flood watch for much of northwest Illinois through tonight. There is an Enhanced risk, level 3 of 5, for southeast Iowa, northeast Missouri, and western Illinois. Supercell thunderstorms with tornadoes and very large hail would initially be most likely in areas north of Interstate 80 this afternoon and early evening, followed by a damaging wind producing line of storms, moving from west to east towards early evening. Late in the evening, storms will become widespread and sink southward, and heavy rain will become the primary threat. Hot and humid conditions will be over the area through early this evening, with heat index readings topping between 100 and 110 degrees. A Heat Advisory is in effect through 8 PM. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. GENERAL STORM MOTION OF THE DAY: Toward the east around 30 mph this afternoon then southeast 45 to 60 mph this evening. Haase
In the hours before
Local storm report, Jul 15, 6:23 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
623 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Flash Flood 2 NE Cedar Rapids 41.99N 91.65W
07/15/2024 Linn IA Trained Spotter
Water over 1st Ave. Trucks having trouble
navigating road.
&&Local storm report, Jul 15, 6:26 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
626 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM Tstm Wnd Gst Cedar Rapids Municipali 41.88N 91.72W
07/15/2024 M55 MPH Linn IA ASOS
ASOS.
&&Local storm report, Jul 15, 6:29 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
629 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Tstm Wnd Gst 1 SW Fairview 42.07N 91.34W
07/15/2024 M76 MPH Jones IA Public
&&
GROSSLocal storm report, Jul 15, 6:30 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
630 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Tstm Wnd Gst 2 W Paralta 42.05N 91.49W
07/15/2024 M67 MPH Linn IA Public
&&
GROSSLocal storm report, Jul 15, 6:36 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
636 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM Tstm Wnd Dmg Rickardsville 42.58N 90.88W
07/15/2024 Dubuque IA Trained Spotter
4-6 inch tree limbs down.
&&Local storm report, Jul 15, 6:38 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
638 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM Tstm Wnd Dmg 1 NNE Robins 42.09N 91.66W
07/15/2024 Linn IA Public
1 foot diameter tree branch down, time
estimated from radar.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 42 min |
| Jul 14, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 55 min |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 39 min |
| Jul 14, 7:27 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 32 min |
| Jul 14, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 60 min |
| Jul 14, 7:47 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 58 min |
| Jul 14, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 41 min |
| Jul 14, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 52 min |
| Jul 14, 8:11 PM CDT | Special Weather Statement | DVN | Rock Island | 49 min |
| Jul 14, 8:21 PM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 4 hr |
| Jul 14, 8:25 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 35 min |
| Jul 14, 8:40 PM CDT | Tornado Warning | DVN | Carroll, Whiteside | 35 min |
| Jul 14, 8:45 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 45 min |
| Jul 14, 8:48 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 9 days |
| Jul 14, 8:49 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 41 min |
| Jul 14, 8:58 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 47 min |
| Jul 14, 9:44 PM CDT | Special Weather Statement | DVN | Mercer | 46 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | DVN | Bureau | 42 min |
| Jul 14, 10:21 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 39 min |
| Jul 14, 10:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 49 min |
| Jul 14, 10:54 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 66 min |
| Jul 15, 12:35 AM CDT | Special Weather Statement | DVN | Warren | 40 min |
| Jul 15, 2:33 AM CDT | Heat Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 17 hr |
| Jul 15, 7:45 AM CDT | River Flood Warning | DVN | Whiteside | 4 days |
| Jul 15, 2:22 PM CDT | Flood Watch | DVN | Bureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more | 8 hr |
| Jul 15, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 61 min |
| Jul 15, 6:27 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 63 min |
| Jul 15, 6:28 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 77 min |
| Jul 15, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Carroll, Henry, Rock Island, Whiteside | 78 min |
| Jul 15, 6:55 PM CDT | Severe Thunderstorm Warning | DVN | Mercer | 50 min |
| Jul 15, 6:58 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 47 min |
Nearby
Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.